# SDR COEA2014031106908

- Difficulty date: February 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: S57110760211
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR HINGE ATTACH ANGLE FOR PANEL 631AB RIB 5 & 6 HAS LEVEL 2 CORROSION.  REPLACED PART BY FABRICATION IAW SRM 57-12-20 FIG 102 ITEM 50.
